Acta Mathematica, 1969

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (9 articles)

Volume 123, Issue 1

[1] Subgroups of IA automorphisms of a free group

Orin Chein Temple University, Philadelphia, Penn., USA

TBD mathscidoc:1701.331367

Acta Mathematica, 123, (1), 1-12, 1968.7
[ Download ] [ 2017-01-08 20:32:17 uploaded by actaadmin ] [ 333 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Groups related to compact Riemann surfaces

Chih-Han Sah University of Pennsylvania, Philadelphia, Penn., USA

TBD mathscidoc:1701.331368

Acta Mathematica, 123, (1), 13-42, 1968.6
[ Download ] [ 2017-01-08 20:32:17 uploaded by actaadmin ] [ 740 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Boundary behavior of a conformal mapping

J. E. McMillan The University of Wisconsin-Milwaukee, Milwaukee, Wis., USA

TBD mathscidoc:1701.331369

Acta Mathematica, 123, (1), 43-67, 1968.7
[ Download ] [ 2017-01-08 20:32:18 uploaded by actaadmin ] [ 885 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] On the toral structure of Lie$p$-algebras

David J. Winter University of Michigan, Ann Arbor, Mich., USA

TBD mathscidoc:1701.331370

Acta Mathematica, 123, (1), 69-81, 1969.2
[ Download ] [ 2017-01-08 20:32:18 uploaded by actaadmin ] [ 552 downloads ] [ 0 comments ] [ Cited by 37 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] About the value distribution of holomorphic maps into the projective space

Wilhelm Stoll University of Notre Dame, Ind., USA

TBD mathscidoc:1701.331371

Acta Mathematica, 123, (1), 83-114, 1969.2
[ Download ] [ 2017-01-08 20:32:18 uploaded by actaadmin ] [ 446 downloads ] [ 0 comments ] [ Cited by 11 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Meromorphic functions with maximal deficiency sum and a conjecture of F. Nevanlinna

Allen Weitsman Syracuse University, Syracuse, N. Y.

TBD mathscidoc:1701.331372

Acta Mathematica, 123, (1), 115-139, 1968.12
[ Download ] [ 2017-01-08 20:32:18 uploaded by actaadmin ] [ 575 downloads ] [ 0 comments ] [ Cited by 12 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Subalgebras of$C$^{*}-algebras

William B. Arveson University of California, Berkeley, Calif, USA

TBD mathscidoc:1701.331373

Acta Mathematica, 123, (1), 141-224, 1969.4
[ Download ] [ 2017-01-08 20:32:18 uploaded by actaadmin ] [ 1056 downloads ] [ 0 comments ] [ Cited by 351 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] To reverse a Markov process

K. L. Chung Stanford University, Stanford, California, USA John B. Walsh Stanford University, Stanford, California, USA

TBD mathscidoc:1701.331374

Acta Mathematica, 123, (1), 225-251, 1969.5
[ Download ] [ 2017-01-08 20:32:18 uploaded by actaadmin ] [ 849 downloads ] [ 0 comments ] [ Cited by 43 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Locally homogeneous complex manifolds

Phillip Griffiths Princeton University, Princeton, N.J. Wilfried Schmid Princeton University, Princeton, N.J.

TBD mathscidoc:1701.331375

Acta Mathematica, 123, (1), 253-302, 1969.4
[ Download ] [ 2017-01-08 20:32:18 uploaded by actaadmin ] [ 817 downloads ] [ 0 comments ] [ Cited by 110 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved